Alert archive / California / Wind Advisories in 2006

Wind Advisory 22, NWS Los Angeles, CA

March 9, 2006

NWS Los Angeles, CA issued this wind advisory at Mar 9, 2006, 3:10 AM PST. It took effect at Mar 9, 2006, 8:53 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2006, 3:10 AM PST (11:10 UTC)
In effect from
Mar 9, 2006, 8:53 AM PST
Expired
Mar 10, 2006, 2:57 AM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 091110
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
310 AM PST THU MAR 9 2006

...STRONG WINDS WILL AFFECT THE ANTELOPE VALLEY AND THE MOUNTAINS OF
LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES THIS AFTERNOON
THROUGH FRIDAY AFTERNOON...

.STRONG WEST WINDS WILL DEVELOP OVER THE ANTELOPE VALLEY AND NORTHWEST
WINDS WILL INCREASE OVER THE MOUNTAINS OF LOS ANGELES...VENTURA AND
SANTA BARBARA COUNTIES THIS AFTERNOON. THE COMBINATION OF STRONG UPPER
LEVEL WINDS AND COLD AIR ADVECTION WILL CREATE ADVISORY LEVEL WINDS
IN THE MOUNTAINS AND DESERTS.

CAZ052>054-091715-
/O.NEW.KLOX.WI.Y.0022.060309T2000Z-060310T2200Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
310 AM PST THU MAR 9 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST FRIDAY. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS OVER 50
MPH THIS AFTERNOON AND PERSIST THROUGH FRIDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-091715-
/O.NEW.KLOX.WI.Y.0022.060309T2000Z-060310T2200Z/
ANTELOPE VALLEY-
310 AM PST THU MAR 9 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST FRIDAY. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 45 MPH
THIS AFTERNOON AND PERSIST THROUGH FRIDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KAPLAN/ASR
5 follow-up statements
000 
WWUS76 KLOX 091653
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
853 AM PST THU MAR 9 2006

...WIND ADVISORIES IN EFFECT FOR THE MOUNTAINS...ANTELOPE
VALLEY...AND SANTA BARBARA COUNTY SOUTH COAST...

.INCREASING ONSHORE FLOW COMBINED WITH A STRONG SURGE OF COLD AIR
WILL STRENGTHEN WEST TO NORTHWEST WINDS ACROSS MUCH OF THE REGION
TODAY AND TONIGHT. THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE
MOUNTAINS...ANTELOPE VALLEY...AND SANTA BARBARA COUNTY SOUTH
COAST... WHERE WIND ADVISORIES HAVE BEEN POSTED. AREAS UNDER A WIND
ADVISORY CAN EXPECT WIND GUSTS UP TO 50 MPH. 


CAZ039-092300-
/O.EXB.KLOX.WI.Y.0022.060310T0000Z-060310T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
853 AM PST THU MAR 9 2006

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST
FRIDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 45 MPH LATE THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.


$$

CAZ059-092300-
/O.EXT.KLOX.WI.Y.0022.060309T1653Z-060310T2200Z/
ANTELOPE VALLEY-
853 AM PST THU MAR 9 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST FRIDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE
ANTELOPE VALLEY THROUGH FRIDAY AFTERNOON. THIS WILL CAUSE AREAS OF
BLOWING DUST AND SAND...WHICH COULD CAUSE VISIBILITIES TO BE REDUCED
TO NEAR ZERO AT TIMES. WINDS MAY DIMINISH SOME OVERNIGHT...BUT ARE
EXPECTED TO STRENGTHEN AGAIN ON FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052>054-092300-
/O.CON.KLOX.WI.Y.0022.060309T2000Z-060310T2200Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
847 AM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 PM PST
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 PM PST
FRIDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS TO 50 MPH THIS AFTERNOON AND PERSIST THROUGH FRIDAY
AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. 
 
$$

GOMBERG
000 
WWUS76 KLOX 092241
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
241 PM PST THU MAR 9 2006

...WIND ADVISORIES IN EFFECT FOR THE MOUNTAINS...ANTELOPE VALLEY...
AND SANTA BARBARA COUNTY SOUTH COAST...

.INCREASING ONSHORE FLOW COMBINED WITH A STRONG SURGE OF COLD AIR WILL
STRENGTHEN WEST TO NORTHWEST WINDS ACROSS MUCH OF THE REGION TODAY
AND TONIGHT. THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE
ANTELOPE VALLEY AND SANTA BARBARA COUNTY SOUTH COAST. AREAS UNDER
A WIND ADVISORY CAN EXPECT WIND GUSTS UP TO 50 MPH.

CAZ052>054-100530-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
241 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS TO 45 MPH THIS AFTERNOON AND PERSIST THROUGH FRIDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

$$

CAZ059-100530-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
ANTELOPE VALLEY-
241 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT THE
ANTELOPE VALLEY THROUGH FRIDAY AFTERNOON. THIS WILL CAUSE AREAS OF
BLOWING DUST AND SAND...WHICH COULD CAUSE VISIBILITIES TO BE
REDUCED TO NEAR ZERO AT TIMES. WINDS MAY DIMINISH SOME
OVERNIGHT...BUT ARE EXPECTED TO STRENGTHEN AGAIN ON FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-100530-
/O.CON.KLOX.WI.Y.0022.060310T0000Z-060310T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
241 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS TO 45 MPH LATE THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

$$

WOFFORD
000 
WWUS76 KLOX 100005
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
405 PM PST THU MAR 9 2006

...WIND ADVISORIES IN EFFECT FOR THE COAST...MOUNTAINS...AND
ANTELOPE VALLEY...

.INCREASING ONSHORE FLOW COMBINED WITH A STRONG SURGE OF COLD AIR
WILL STRENGTHEN WEST TO NORTHWEST WINDS ACROSS MUCH OF THE REGION
THROUGH TONIGHT. THE STRONG AND GUSTY WINDS WILL AFFECT THE
CENTRAL COAST AND THE COAST OF VENTURA AND LOS ANGELES COUNTIES
THROUGH EARLY THIS EVENING...AND THE SANTA BARBARA COUNTY SOUTH
COAST...MOST OF THE SOUTHWESTERN CALIFORNIA MOUNTAINS AND THE
ANTELOPE VALLEY TONIGHT INTO FRIDAY. AREAS UNDER A WIND ADVISORY
CAN EXPECT WIND GUSTS UP TO 40 TO 50 MPH.

CAZ034-035-100500-
/O.EXB.KLOX.WI.Y.0022.000000T0000Z-060310T0500Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
405 PM PST THU MAR 9 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 40 MPH CAN BE
EXPECTED THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH SOME BY 9
PM.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES.

$$

CAZ040-100500-
/O.EXB.KLOX.WI.Y.0022.000000T0000Z-060310T0500Z/
VENTURA COUNTY COAST-
405 PM PST THU MAR 9 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 40 MPH
CAN BE EXPECTED THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH
SOME BY 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES.

$$

CAZ041-100500-
/O.EXB.KLOX.WI.Y.0022.000000T0000Z-060310T0500Z/
LOS ANGELES COUNTY COAST-
405 PM PST THU MAR 9 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 40 MPH
CAN BE EXPECTED THROUGH EARLY THIS EVENING. THE STRONGEST WINDS
ARE EXPECTED NEAR THE COAST. WINDS WILL DIMINISH SOME BY 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES.

$$

CAZ052>054-100500-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
405 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS TO 45 MPH THIS AFTERNOON AND PERSIST THROUGH FRIDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES.

$$

CAZ059-100500-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
ANTELOPE VALLEY-
405 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT THE
ANTELOPE VALLEY THROUGH FRIDAY AFTERNOON. THIS WILL CAUSE AREAS OF
BLOWING DUST AND SAND...WHICH COULD CAUSE VISIBILITIES TO BE REDUCED
TO NEAR ZERO AT TIMES. WINDS MAY DIMINISH SOME OVERNIGHT...BUT ARE
EXPECTED TO STRENGTHEN AGAIN ON FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-100500-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
405 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS TO
45 MPH LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS WILL
BE BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES. 

$$

SIRARD
000 
WWUS76 KLOX 100457
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
857 PM PST THU MAR 9 2006

...WIND ADVISORIES IN EFFECT FOR THE SANTA BARBARA COUNTY SOUTH
COAST AND MOUNTAINS...

.GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE SANTA
BARBARA COUNTY SOUTH COAST AND MOUNTAINS OVERNIGHT. WINDS WILL BE
STRONGEST BELOW AND THROUGH THE PASSES AND CANYONS. AREAS UNDER A
WIND ADVISORY CAN EXPECT WIND GUSTS UP TO 45 MPH.

CAZ034-035-040-041-100600-
/O.CAN.KLOX.WI.Y.0022.000000T0000Z-060310T0500Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST-
857 PM PST THU MAR 9 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

$$

CAZ053-054-059-100600-
/O.CAN.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-
857 PM PST THU MAR 9 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

$$

CAZ052-101100-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
SANTA BARBARA COUNTY MOUNTAINS-
857 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY. 

WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH
WILL PERSIST THROUGH FRIDAY AFTERNOON. WINDS WILL BE STRONGEST
THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES.

$$

CAZ039-101100-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-060310T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
857 PM PST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH WILL
CONTINUE THROUGH LATE TONIGHT. THE STRONGEST WINDS WILL BE BELOW
PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES.

$$

SIRARD
000 
WWUS76 KLOX 101057
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
257 AM PST FRI MAR 10 2006

...WIND ADVISORIES CANCELLED FOR THE SANTA BARBARA COUNTY SOUTH
COAST AND MOUNTAINS...

.THE GUSTY NORTHWEST WINDS THAT HAVE AFFECTED SOUTHERN SANTA BARBARA
COUNTY HAVE BEGUN TO DIMINISH. BREEZY CONDITIONS ARE EXPECTED TO CONTINUE
ACROSS THE SANTA BARBARA COUNTY SOUTH COAST TODAY THROUGH SATURDAY...BUT
ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. WEST WINDS 20 TO 30
MPH WITH GUSTS OVER 40 MPH WILL CONTINUE ACROSS THE SANTA BARBARA
COUNTY MOUNTAINS. A WINTER WEATHER ADVISORY IS NOW IN EFFECT FOR
THE STRONG WINDS AND ACCUMULATING SNOWFALL.

CAZ052-101200-
/O.CAN.KLOX.WI.Y.0022.000000T0000Z-060310T2200Z/
SANTA BARBARA COUNTY MOUNTAINS-
257 AM PST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

$$

CAZ039-101200-
/O.CAN.KLOX.WI.Y.0022.000000T0000Z-060310T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
257 AM PST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

$$

GOMBERG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 8, 9:10 PM PST, 6 hours earlier.

Area forecast discussion, Mar 8, 9:10 PM PST, 6 hours before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
910 PM PST WED MAR 8 2006

.SHORT TERM (TONIGHT-SAT)...WEAK DISTURBANCE MOVING DOWN FROM
CENTRAL CA THIS EVENING SPREADING HI CLOUDS INTO THE DISTRICT. RADAR
SHOWED A BAND OF SHOWERS OVER NRN MONTEREY COUNTY...BUT APPEARED TO
BE ALOFT GIVEN THE SURFACE REPORTS OF JUST SOME CLOUDINESS. TOUGH TO
SAY IF ANY SHOWERS WILL FALL OVER NRN SLO COUNTY LATE TONIGHT AS IS
IN THE FORECAST. SYSTEM IS OBVIOUSLY VERY WEAK. AT ANY RATE PARTLY
CLOUDY SKIES AS A WHOLE WILL COVER THE DISTRICT OVERNIGHT.

LARGE UPPER TROF WILL BEGIN TO TAKE SHAPE OVER THE WESTERN U.S. THU
AND FRI...WITH 500 MB HEIGHTS FALLING OVER THE DISTRICT TO 536 TO
540 DM BY LATE FRI. THICKNESSES FORECAST BY THE GFS TO DROP TO
BETWEEN 530 AND 534 DM BY FRI AFTERNOON. ONE WEAK DISTURBANCE MAY
BRING A SLIGHT CHANCE TO CHANCE OF SHOWERS TO SLO/SBA COUNTIES ON
THU...BUT EVEN THIS MAY HAVE TO BE SCALED BACK ACCORDING TO THE
LATEST MODEL RUNS. OTHERWISE GENERALLY DRY AND COOL OVER THE
DISTRICT THU. WINDY CONDITIONS SHOULD DEVELOP AGAIN THU AFTERNOON
OVER COASTAL...MOUNTAIN AND DESERT AREAS AS THE ONSHORE GRADIENT
REALLY TIGHTENS. ANOTHER DISTURBANCE EMBEDDED IN THE UPPER TROF WILL
PUSH INTO THE DISTRICT THU NIGHT AND FRI WITH SHOWERS BECOMING
LIKELY OVER A GOOD PORTION OF THE DISTRICT BY FRI. SNOW LEVELS WILL
DROP ON FRI TO 3000 FEET OVER SLO/SBA COUNTIES TO NEAR 3500 FEET
OVER VTU/L.A. COUNTIES...AND SOME ACCUMULATING SNOW WILL BE POSSIBLE
ABOVE THESE LEVELS. AT THIS TIME THOUGH IT LOOKS LIKE PRECIP AMOUNTS
THRU FRI WILL BE GENERALLY A HALF INCH OR LESS...WITH MOST AREAS
PROBABLY RECIEVING LESS THAN ONE QUARTER INCH.

THE BROAD UPPER TROF WILL CONTINUE TO DEEPEN THRU SAT WITH MORE
ENERGY MOVING INTO SWRN CA AS THE POLAR JET SETS UP A FEW
HUNDRED MILES SW OF THE DISTRICT. ADDITIONAL PRECIPITATION WILL BE
LIKELY OVER THE DISTRICT WITH SNOW LEVELS FALLING FURTHER TO 2000 TO
3000 FEET...AND A LIGHT DUSTING OF SNOW WILL EVEN BE POSSIBLE IN THE
FOOTHILLS. SIGNIFICANT ACCUMULATING SNOW WILL NOT BE OUT OF THE
QUESTION FOR THE SWRN CA MOUNTAINS WITH THIS EVENT. A WINTER STORM
WATCH MAY BE NEEDED FOR FRIDAY NIGHT AND SAT. A VERY COLD AIRMASS
WILL BE OVER SWRN CA OVER THE WEEKEND. THE COMBINATION OF VERY COLD
TEMPERATURES...SNOW...AND GUSTY WINDS COULD BE DEADLY FOR UNPREPARED
HIKERS OR CAMPERS IN REMOTE AREAS. TRAVEL IN THE MOUNTAINS WILL
LIKELY BECOME EXTREMELY HAZARDOUS AS WELL. FOR DETAILS ON THE
UPCOMING WINTRY WEATHER PLEASE SEE THE PRODUCT LAXSPSLOX.

...FROM PREVIOUS DISCUSSION...

.LONG TERM (SUN-WED)...LATEST GFS SUGGESTS THE EVENT WILL BE WINDING
DOWN ON SUNDAY WITH JUST A CHANCE FOR SOME LINGERING SHOWER
ACTIVITY. BY MONDAY ITS PRETTY MUCH OVER AND DAYTIME TEMPS SHOULD
BE RECOVERING QUICKLY. THE GFS DOES SHOW A WEAK FRONTAL BOUNDARY
MOVING INTO THE CENTRAL COAST TUESDAY MORNING AN INTO THE LA AREA
TUESDAY EVENING. WITH THE UPPER LEVEL SUPPORT FOR THIS SYSTEM SO FAR
TO THE NORTH I CONSIDER IT VERY UNLIKELY WELL SEE ANY PRECIP OUT OF
IT, ESPECIALLY SOUTH OF PT CONCEPTION, BUT ILL LEAVE IN LOW POPS
FOR NOW. WED LOOKS DRY AND SLIGHTLY WARMER. PRETTY BREEZY THROUGH
THE PERIOD DUE TO A PRETTY ROBUST ONSHORE FLOW.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES TONIGHT AND
THU...ALTHO LOWER CLOUDS WILL MOVE INTO SLO/SBA COUNTIES LATE
TONIGHT AND THU...BUT CIGS SHOULD REMAIN ABOVE 3000 FT AGL. WINDY
CONDITIONS WILL AFFECT COASTAL AND DESERT TAF SITES THU AFTERNOON.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...SIRARD/WOFFORD
AVIATION...SIRARD
Hazardous weather outlook, Mar 8, 9:30 AM PST, 17 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
930 AM PST WED MAR 8 2006

CAZ034>041-044>047-051>054-059-087-088-091400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
930 AM PST WED MAR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

PERIODS OF RAIN AND LOW ELEVATION SNOWS WILL AFFECT THE AREA FRIDAY
THROUGH AT LEAST SUNDAY...WITH DECREASING PRECIPITATION MONDAY AND
TUESDAY. PRECIPITATION AMOUNTS THROUGH THIS PERIOD ARE NOT EXPECTED
TO BE VERY HEAVY...GENERALLY ONE HALF INCH TO ONE INCH THROUGH THE
ENTIRE PERIOD. HOWEVER...SNOW LEVELS WILL BE VERY LOW...GENERALLY
2000 TO 3000 FEET...AND LOCALLY DOWN TO 1500 FEET. THIS WILL BRING
ACCUMULATING SNOWS TO ALL MOUNTAIN AREAS INCLUDING THE SANTA MONICA
MOUNTAINS...AND TO AT LEAST PORTIONS OF THE CUYAMA AND ANTELOPE
VALLEYS. THERE IS A CHANCE OF A LIGHT DUSTING OF SNOW IN THE
FOOTHILLS ABOVE EVEN THE COASTAL VALLEYS.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BOLDT

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 12:50 PM PSTWinter Storm WatchLOX13 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.